Alert archive / Vermont / Wind Advisories in 2023

Wind Advisory 4, NWS Albany, NY

March 15, 2023Bennington County, Windham County, Vermont; Berkshire County, Massachusetts; Columbia County, Rensselaer County, New York

NWS Albany, NY issued this wind advisory at Mar 15, 2023, 4:02 AM EDT for Bennington County, Windham County, Vermont; Berkshire County, Massachusetts; Columbia County, Rensselaer County, New York. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 15, 2023, 4:02 AM EDT (08:02 UTC)
Expired
Mar 15, 2023, 3:14 PM EDT
In force
11 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Columbia County, NY, Rensselaer County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 69 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2023-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2023-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 314 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
508 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
314 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

847 
WWUS71 KALY 150802
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
402 AM EDT Wed Mar 15 2023

MAZ001-025-VTZ013>015-152000-
/O.NEW.KALY.WI.Y.0004.230315T0802Z-230315T2000Z/
Northern Berkshire-Southern Berkshire-Bennington-Western Windham-
Eastern Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
Londonderry, Brattleboro, Guilford Center, West Brattleboro, 
and Bellows Falls
402 AM EDT Wed Mar 15 2023

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...In Massachusetts, Berkshire County, In Vermont,
  Bennington and Windham Counties.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Lingering heavy wet snow on trees may make them more
  vulnerable to additional damage and power outages than normal
  given the expected wind speeds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
3 follow-up statements
768 
WWUS71 KALY 150829
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
429 AM EDT Wed Mar 15 2023

NYZ054-061-151800-
/O.EXA.KALY.WI.Y.0004.000000T0000Z-230315T2000Z/
Eastern Rensselaer-Eastern Columbia-
Including the cities of Berlin, Eagle Bridge, Hoosick Falls, 
Stephentown, and New Lebanon
429 AM EDT Wed Mar 15 2023

...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

* WHAT...Northwest winds 15 to 20 mph with gusts up to 45 mph.

* WHERE...Eastern Rensselaer and Eastern Columbia Counties.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Lingering heavy wet snow on trees may make them more 
  vulnerable to additional damage and power outages than normal 
  given the expected wind speeds.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MAZ001-025-VTZ013>015-151800-
/O.CON.KALY.WI.Y.0004.000000T0000Z-230315T2000Z/
Northern Berkshire-Southern Berkshire-Bennington-Western Windham-
Eastern Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
Londonderry, Brattleboro, Guilford Center, West Brattleboro, 
and Bellows Falls
429 AM EDT Wed Mar 15 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...In Massachusetts, Berkshire County, In Vermont, 
  Bennington and Windham Counties.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Lingering heavy wet snow on trees may make them more 
  vulnerable to additional damage and power outages than normal 
  given the expected wind speeds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
741 
WWUS71 KALY 151645
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
1245 PM EDT Wed Mar 15 2023

MAZ001-025-NYZ054-061-VTZ013>015-152000-
/O.CON.KALY.WI.Y.0004.000000T0000Z-230315T2000Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-Bennington-Western Windham-Eastern Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
Londonderry, Brattleboro, Guilford Center, West Brattleboro, 
and Bellows Falls
1245 PM EDT Wed Mar 15 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...In Massachusetts, Berkshire County, In Vermont, 
  Bennington and Windham Counties.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Lingering heavy wet snow on trees may make them more
  vulnerable to additional damage and power outages than normal
  given the expected wind speeds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
855 
WWUS71 KALY 151914
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
314 PM EDT Wed Mar 15 2023

MAZ001-025-NYZ054-061-VTZ013>015-152015-
/O.CAN.KALY.WI.Y.0004.000000T0000Z-230315T2000Z/
Northern Berkshire-Southern Berkshire-Eastern Rensselaer-
Eastern Columbia-Bennington-Western Windham-Eastern Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, 
Stamford, Bennington, Woodford State Park, Pownal, Stratton, 
Londonderry, Brattleboro, Guilford Center, West Brattleboro, 
and Bellows Falls
314 PM EDT Wed Mar 15 2023

...WIND ADVISORY IS CANCELLED...

Wind gusts will generally be in the 25 to 35 mph range through
this afternoon before lessening tonight.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Mar 15, 2:26 AM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Mar 15, 2:26 AM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
226 AM EDT Wed Mar 15 2023

.SYNOPSIS...
Scattered snow showers and flurries will continue
overnight as low pressure slowly moves east of the Gulf of Maine.
The western facing slopes of the Taconics, Berkshires and southern
Greens will continue to experience snow showers overnight. Northerly
winds will remain gusty overnight with reduced visibility and
blowing snow in areas where snow is not heavy or wet. Additional
power outages remain possible through overnight due to the strong
winds and weight of snow on tree limbs, especially in the higher
terrain areas. Gusty winds continue into Wednesday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Winter Storm Warnings remain up to 8 am WED....

UPDATE AS OF 0140 AM...The forecast remains on track for this
update.

KENX radar shows some lingering snow showers along the
occlusion band of the low pressure cyclone, now located east of
Cape Cod. This is especially true in in Washington County,
along the Taconics, western Bennington County and western
Berkshire County. In the aforementioned regions, an area of
precipitation enhancement has flared up especially in
Rensselaer County. Additional accumulations of 0.5" to 2.5" over
the next couple of hours are possible in these areas. As the
low continues to progress further eastward away from the coast,
snow will gradually dissipate, leaving only the slight chance of
an additional flurry or two by the morning commute within,
north, and east of the Capital District.

Since snow is still ongoing, headlines have been maintained for
this update. However, with the expectation of dissipation of
most snow showers across the area, it is likely that headlines
will be terminated in the next update.

UPDATE AS OF 1108 PM...The latest RAP continues to show a
vertically stacked deep low pressure system around 983 hPa east
of the Gulf of Maine. Bands of upper deformation zone snow
showers and flurries continue some orographic enhancement off
the Taconics and western New England higher terrain. Some
adjustments were made to PoP trends based on the KENX radar and
the latest 3-km HRRR and NAM. Additional snow accumulations of
1-3" are possible over the southern Greens, north-central
Taconics and Berkshires. Elsewhere expect a dusting to an inch
possible. The Albany International Airport is up to 10.1" as of
10 pm. Some hefty snow amounts have occurred over the higher
terrain with some amounts in the southwest Adirondacks, southern
Greens, Berkshires, and eastern Catskills in the 30-36" range.
Please see our latest Public Information Statement with a full
list of reports. Thank you to all the spotters for the reports.

PREV DISCUSSION [0755]...The latest RAP has a 986 hPA low
northeast of Cape Cod near the Gulf of Maine. The h500
circulation will capture the low as it becomes vertically
stacked. Mid and upper level deformation snowfall continues
continues across eastern NY into western New England. Localized
Mohawk Hudson Convergence documented in the CSTAR research yield
some intense snowbanding in the Capital Region with snowfall
rates 1-2"/hr. The moderate snow continues across portions of
the Capital Region into the Taconics, southern VT and the
Berkshires. We adjusted the PoPs based on the radar trends and
expanded a bit south of the Capital Region and slightly to north
and west with lighter snow. We also updated the winds N/NW
10-20 mph with gusts 25-40 mph and added some blowing snow over
the Taconics, southern Greens, and Berkshires. We should see a
transition to upslope snowfall over the north- central taconics,
southern Greens and Berkshires with additional snowfall amounts
of 2-6". Thank you for all the snow reports. So far, a few high
amounts from our latest PNS include: 31.0" Windsor, Berkshire
Co., 36.0" 4 SW Palenville in Greene Co. in the eastern
Catskills, 32.0" Indian Lake in the southwest Adirodnacks, and
32.4" 2NNE Marlboro in the southern Greens.

.PREV DISCUSSION [0409]...Our coastal low has intensified to
985hPa, per the latest RAP analysis, as it slowly tracks towards
the Gulf of Maine. The most impressive pivoting band has
pummeled the southern Adirondacks, Mohawk Valley and parts of
the northern and eastern Catskills most of the day resulting in
12 to 20 inches in these areas. Outside of this pivoting band
and other snow bandlets, the snowfall rates have been weaker
with less efficient snow accumulations due to marginal
temperatures and smaller snowflakes. In fact, in the Hudson
Valley area, additional daytime snow accumulations have been
under an inch as the wet snow compacted or even partial melted
and new snow struggled to accumulate.

Now that the coastal low has pushed slightly north and westward,
its inverted trough has shifted southward towards Long Island
as seen on the RAP analysis. This has redirected the pivoting
band away from the southern Adirondacks and into parts of the
Hudson Valley including the Capital District. Forecast soundings
show the strong forcing within this band intersecting the
dendritic snow growth zone resulting in 1 inch per hour snowfall
rates so areas that have missed on much additional daytime
accumulations will experience periods of moderate to even heavy
snow the rest of this afternoon and into tonight. This includes
the Hudson Valley, the Taconics and parts of the western New
England. An additional 1 to 3 inches of snow is possible from
this band, especially as we lose daytime heating and the
effects of the March sun angle. With northerly winds funneling
down the Hudson Valley and winds shift northwest in the Mohawk
Valley, some Mohawk Hudson Convergence (MHC) would enhance
snowfall rates this evening.

By 00 - 03 UTC, the pivoting band should finally weaken and
diminish as our coastal low weaken and slowly exits out to sea.
However, strong northwest winds continuing in its wake will
maintain upslope snow showers in the western facing slopes of
the Taconics, southern Greens and Berkshires resulting in
further snow accumulations overnight. An additional 4 to 8
inches of snow is possible in these areas with snowfall rates in
excess of one inch per hour from the pivoting band and upslope
snow overnight.

Latest snowfall reports range from 5 to 10 inches with locally
higher amounts up to 12 - 24 inches in the eastern Catskills,
southern Adirondacks, southern Greens, and the Berkshires where
upslope effects and the impressive pivoting band resulted in
hefty snowfall rates. The highest amounts ranging 25 to 30
inches buried parts of Hamilton and Berkshire County as well as
the southern Greens. A big thank you to all the trained
spotters, CoCoRaHS, Cooperative Weather and social media
followers for sending us snow reports all day. Your efforts are
much appreciated. Some zones may short of Winter Storm Warning
criteria, namely southern Litchfield County, but due to
additional snow expected through tonight, we did not downgrade
any zones.

SLRs have been impressively low with this event as snowfall
amounts occurred from 1.00 - 1.50 inches of liquid equivalent.
This equates to 5 - 7:1 snow to liquid ratios. In the higher
terrain where the monster snowfall totals have occurred, SLRs
have been closer to climatology. Heading into this evening as
colder air wraps around the storm, the thermal profiles should
finally modify leading to SLRs closer to climo for more of the
region.

Besides the snow, northerly winds will remain strong this
afternoon and tonight with gusts ranging 30 - 40mph. As snow
turns lighter/fluffier, the increased winds will only further
reduce visibilities. Thus, hazardous travel conditions will
continue tonight and we encourage motorists to stay off the
roads as much as possible.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
Windy conditions with northerly winds 30 - 40 mph continue into
Wednesday as the coastal low remains off shore and high
pressure builds eastward. Snow showers in the favorable upslope
area of western New England should finally wind down tomorrow
morning as well. With heights rising aloft and northerly flow
funneling drier air into the area, morning clouds will give way
to some breaks of afternoon sun, mainly in the valley. Breaks of
sun will only enhance boundary mixing so more gusts up to 40mph
could be realized. Will hold off on a wind advisory as our
criteria is frequent gusts 46mph or higher. Otherwise,
temperatures will remain seasonably cool with highs in the mid
to upper 30s due to the cold air advection. Colder temperatures
in the higher terrain expected with highs only in the upper 20s
to low 30s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
As our nor'easter departs, upper-level ridging will build into the
region Wednesday night through Thursday with our area on the
northern periphery of a surface high pressure system. Fair and
seasonable weather is expected during this time.

By Friday into Saturday, a frontal system will approach from the
west with consensus of a low track up the Great Lakes. This will
place the region on the 'warmer' side of this system and will bring
mainly rain showers to the region. Some snow showers may mix in
across some higher elevations when temperatures are closer to
freezing. Overall, looking at light precipitation amounts with less
than 0.50 of an inch area wide. Temperatures during this event will
be in the 30s and 40s. As a result of all of this, some melting of
the snowpack is expected which will lead to rises on area rivers and
streams; however, we are not expecting widespread hydrological
issues at this time given the short window for ideal rapid snow
melting. However, we will monitor this as the event gets closer.

Colder and blustery conditions arrive for the weekend as the front
passes through. Some lake-effect snow showers are possible across
portions of the Adirondacks and western Mohawk Valley during this
time. Then another high pressure system looks to arrive early next
week with mainly dry and seasonable weather.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
Through 06Z/Thursday...Deep coastal low centered just to the
east of Cape Cod will gradually weaken as it moves eastward
overnight and Wednesday with high pressure building in from the
west.

VFR conditions are expected at KALB, KGFL and KPOU through the TAF
period. The exception will be for the possibility MVFR conditions
and some light snow at KGFL or KALB early in the TAF period.
Conditions are very different at KPSF where IFR conditions will
continue overnight in snow with an improvement to MVFR around
sunrise with the possibility of light of snow persisting. An
improvement to VFR is expected to develop by around midday
Wednesday.

West to northwest winds will be brisk and gusty with a tight
pressure gradient across the region. Gusts up to 30 knots are
expected. Winds will begin to weaken Wednesday evening however
remain gusty at KALB and KPSF.

Outlook...

Wednesday Night: Low Operational Impact. Breezy. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.
Thursday Night: Low Operational Impact. Slight Chance of SHRA...SHSN.
Friday: High Operational Impact. Definite SHRA...SHSN.
Friday Night: Moderate Operational Impact. Chance of SHRA.
Saturday: Low Operational Impact. Slight Chance of SHRA.
Saturday Night: Low Operational Impact. Breezy. NO SIG WX.
Sunday: Low Operational Impact. Breezy. NO SIG WX.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Winter Storm Warning until 8 AM EDT this morning for CTZ001-
     013.
NY...Winter Storm Warning until 8 AM EDT this morning for NYZ032-
     033-038>043-047>054-058>061-063>066-082>084.
MA...Winter Storm Warning until 8 AM EDT this morning for MAZ001-
     025.
VT...Winter Storm Warning until 8 AM EDT this morning for
     VTZ013>015.

&&

SYNOPSIS...Speciale/Wasula
NEAR TERM...Gant/Speciale/Wasula
SHORT TERM...Speciale
LONG TERM...Rathbun
AVIATION...IAA
Hazardous weather outlook, Mar 14, 3:17 PM EDT, 12 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
317 PM EDT Tue Mar 14 2023

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-151030-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
317 PM EDT Tue Mar 14 2023

...WINTER STORM WARNING IN EFFECT UNTIL 8 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, eastern New York and southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

In the hours before

Local storm report, Mar 14, 11:55 PM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1155 PM EDT TUE MAR 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     SNOW             POESTENKILL             42.69N  73.56W
03/14/2023  M24.3 INCH       RENSSELAER         NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY2302393

AJG
Local storm report, Mar 14, 11:59 PM EDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1159 PM EDT TUE MAR 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     SNOW             BEEKMAN                 41.64N  73.74W
03/14/2023  M6.5 INCH        DUTCHESS           NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY2302394

AJG
Local storm report, Mar 15, 12:01 AM EDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
1201 AM EDT WED MAR 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     SNOW             KNOX                    42.73N  74.14W
03/14/2023  M24.5 INCH       ALBANY             NY   WEATHERNET6

            WEATHERNET6

1121 PM     SNOW             LANDGROVE               43.29N  72.84W
03/14/2023  M30.4 INCH       BENNINGTON         VT   WEATHERNET6

            WEATHERNET6

1127 PM     SNOW             DELMAR                  42.61N  73.83W
03/14/2023  M9.0 INCH        ALBANY             NY   WEATHERNET6

            WEATHERNET6

1128 PM     SNOW             CATSKILL                42.22N  73.87W
03/14/2023  M5.5 INCH        GREENE             NY   WEATHERNET6

            WEATHERNET6

1128 PM     SNOW             JEFFERSON               42.49N  74.60W
03/14/2023  M24.0 INCH       SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

1136 PM     SNOW             HANCOCK                 42.54N  73.32W
03/14/2023  M27.0 INCH       BERKSHIRE          MA   WEATHERNET6

            WEATHERNET6

1141 PM     SNOW             LAKE DESOLATION         43.14N  73.98W
03/14/2023  M26.0 INCH       SARATOGA           NY   WEATHERNET6

            WEATHERNET6

1142 PM     SNOW             SCHOHARIE               42.66N  74.30W
03/14/2023  M21.0 INCH       SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

1144 PM     SNOW             CORINTH                 43.24N  73.83W
03/14/2023  M16.0 INCH       SARATOGA           NY   WEATHERNET6

            WEATHERNET6

1149 PM     SNOW             AMSTERDAM               42.95N  74.20W
03/14/2023  M7.9 INCH        MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

1151 PM     SNOW             RICHMONDVILLE           42.63N  74.59W
03/14/2023  M21.5 INCH       SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

1156 PM     SNOW             DELMAR                  42.63N  73.82W
03/14/2023  M7.5 INCH        ALBANY             NY   WEATHERNET6

            WEATHERNET6

&&

EVENT NUMBER ALY2302395
EVENT NUMBER ALY2302396
EVENT NUMBER ALY2302397
EVENT NUMBER ALY2302398
EVENT NUMBER ALY2302399
EVENT NUMBER ALY2302400
EVENT NUMBER ALY2302401
EVENT NUMBER ALY2302402
EVENT NUMBER ALY2302403
EVENT NUMBER ALY2302404
EVENT NUMBER ALY2302405
EVENT NUMBER ALY2302406

AJG
Local storm report, Mar 15, 12:18 AM EDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
1218 AM EDT WED MAR 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     SNOW             POESTENKILL             42.69N  73.56W
03/14/2023  M25.3 INCH       RENSSELAER         NY   TRAINED SPOTTER

&&

CORRECTED EVENT

EVENT NUMBER ALY2302393

IAA
Local storm report, Mar 15, 1:02 AM EDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
102 AM EDT WED MAR 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     SNOW             1 N SYCAWAY             42.74N  73.65W
03/15/2023  M17.2 INCH       RENSSELAER         NY   NWS EMPLOYEE

&&

EVENT NUMBER ALY2302407

IAA
Local storm report, Mar 15, 1:41 AM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
141 AM EDT WED MAR 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     SNOW             DOLGEVILLE              43.10N  74.77W
03/15/2023  M6.0 INCH        HERKIMER           NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY2302408

AJG

Nearby

Wind Advisories in Vermont, 2023Wind Advisories in New York, 2023Wind Advisories in Massachusetts, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.